# SDR VNAA2018102811102

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,231 hours, 34,097 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Limits
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A NOSE GEAR DISAGREE AFTER TAKEOFF. THEY RAN THE QRH WHICH TOLD THEM TO LAND AT THE NEAREST SUITABLE AIRPORT. THEY RETURNED TO SHV AFTER BURNING OFF SOME FUEL.  FOUND NGL WOW SENSOR TO BE OUT OF LIMITS. ADJUSTED SENSOR IAW CRJ200AMM. OPS CHECK GOOD.
